×

zbMATH — the first resource for mathematics

A derivative test for finite solutions of games. (English) Zbl 0052.36601
Es wird der Satz von S. Karlin [Contrib. Theory of Games, II, Ann. Math. Stud. No. 28, 159–171 (1953; Zbl 0050.14301)] von \(n\leq 4\) auf beliebiges \(n\) ausgedehnt.
Reviewer: W. Gaschütz

MSC:
91Axx Game theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. F. Bohnenblust, S. Karlin, and L. S. Shapley, Games with continuous, convex pay-off, Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, Princeton University Press, Princeton, N. J., 1950, pp. 181 – 192. · Zbl 0168.41208
[2] M. Dresher, S. Karlin, and L. S. Shapley, Polynomial games, Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, Princeton University Press, Princeton, N. J., 1950, pp. 161 – 180. · Zbl 0041.25702
[3] Samuel Karlin, On a class of games, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 159 – 171. · Zbl 0050.14301
[4] H. W. Kuhn and A. W. Tucker, Contributions to the theory of games, Annals of Mathematics Studies, no. 24. · Zbl 0041.25302
[5] John von Neumann and Oskar Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, N. J., 1947. 2d ed. · Zbl 1241.91002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.